# SDR REXA2018102600992

- Difficulty date: October 10, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 26,567 hours, 17,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: SH670320753
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAPHRAM JUST TO THE LEFT OF STR 27 HAS CORROSION BETWEEN FRAMES 364 AND 349, IN THE FWD E & E BAY. REMOVED AND REPLACED DIAPHRAM IAW SRM 51-42-06 AND 51-42-21. PROXIMITY SENSOR OP CHECK TO BE PERFORMED ON WO 1016191 1000-0054 6569023 ITEM 25.
